Bilgilendirme: Sürüm Güncellemesi ve versiyon yükseltmesi nedeniyle, geçici süreyle zaman zaman kesintiler yaşanabilir ve veri içeriğinde değişkenlikler gözlemlenebilir. Göstereceğiniz anlayış için teşekkür ederiz.
 

Spectral Analysis of the Direct Sum Hamiltonian Operators

No Thumbnail Available

Date

2016

Journal Title

Journal ISSN

Volume Title

Publisher

Natl inquiry Services Centre Pty Ltd

Open Access Color

OpenAIRE Downloads

OpenAIRE Views

Research Projects

Journal Issue

Abstract

In this paper we investigate the deficiency indices theory and the selfad-joint and nonselfadjoint (dissipative, accumulative) extensions of the minimal symmetric direct sum Hamiltonian operators. In particular using the equivalence of the Lax-Phillips scattering matrix and the Sz.-Nagy-Foias characteristic function, we prove that all root (eigen and associated) vectors of the maximal dissipative extensions of the minimal symmetric direct sum Hamiltonian operators are complete in the Hilbert spaces.

Description

Allahverdiev, Bilender P./0000-0002-9315-4652

Keywords

47A20, 47A40, 47A75, 47B44, 34L40, 34B40, 34L25, 47A45, Hamiltonian System, Dissipative Operator, Characteristic Function, Scattering Matrix, Completeness Theorem

Turkish CoHE Thesis Center URL

Fields of Science

Citation

Allahverdiev B.P., Uğurlu, E. (2016). Spectral analysis of the direct sum hamiltonian operators. Quaestiones Mathematicae, 39(6), 733-750. http://dx.doi.org/10.2989/16073606.2015.1134697

WoS Q

Q3

Scopus Q

Q2
OpenCitations Logo
OpenCitations Citation Count
2

Source

Volume

39

Issue

6

Start Page

733

End Page

750
PlumX Metrics
Citations

Scopus : 4

Captures

Mendeley Readers : 1

SCOPUS™ Citations

4

checked on Nov 29, 2025

Web of Science™ Citations

4

checked on Nov 29, 2025

Page Views

1

checked on Nov 29, 2025

Google Scholar Logo
Google Scholar™
OpenAlex Logo
OpenAlex FWCI
0.93177195

Sustainable Development Goals

SDG data is not available